# SDR Z5FA123010N413CS1

- Difficulty date: December 30, 2010
- Submitted: January 3, 2011
- Operation: Air carrier
- Aircraft: N413CS
- Make and model: Cessna 525B
- Aircraft serial: 525B0082
- Aircraft time: 4,286 hours, 3,060 cycles
- Engine: Wilint FJ443A
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Part number: 47359717
- Part serial: 0616
- Condition: Defective
- Location: Cargo Bay
- Part time: 4,286 hours, 3,060 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON APPROACH, THE BAGGAGE SMOKE ANNUNCIATOR ILLUMINATED WITH THE MASTER WARNING. CREW DECLARED AN EMERGENCY AND REQUESTED DIRECT FOR LANDING.  ACFT LANDED WITHOUT INCIDENT, CLEARED RUNWAY EMERGENCY PERSONNEL INSPECTED ACFT BAGGAGE COMPARTMENTS AND NO SIGNS OF SMOKE OR FIRE WERE PRESENT.  ACFT TAXIED TO FBO FOR MX.  ON-SITE MX FOUND AND REPLACED SUSPECT DEFECTIVE SMOKE DETECTOR.  GROUND OPS CHECK PERFORMED SATISFACTORILY AND ACFT RETURNED TO SERVICE.
